# SDR 2003F00059

- Difficulty date: March 4, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N919PG
- Make and model: Boeing 727-200
- Aircraft serial: 22604
- System (JASC): 2560 · Emergency Equipment
- Part: Strip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 322 - MSP - ESCAPE PATH ILLUMINATION STRIP HAS CAME LOOSE FROM FORWARD GALLEY FLOOR.  REINSTALLED SAFETY GLOW ESCAPE PATH STRIP IN FORWARD GALLEY PER CHAPTER 25.  (M)
